MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD CODMAN ELECTROSURGICAL IRRIGATOR

INTEGRA LIFESCIENCES MANSFIELD CODMAN ELECTROSURGICAL IRRIGATOR
Catalog Number 901001IRRO
Medical Device Problem Code Circuit Failure (1089)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that the fuses of the codman electrosurgical irrigator (901001irro) were blown.No injury or surgical has been reported.
 
Additional Manufacturer Narrative
The codman electrosurgical irrigator (901001irro) was not returned for evaluation.Device history record (dhr) was reviewed and no anomalies related to the reported failure were identified.It was determined that a potential cause of the alleged fuse failure may be related to an overvoltage condition occurring from input, a power surge and/or weakness of the blown fuse.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.

Brand Name
CODMAN ELECTROSURGICAL IRRIGATOR
Common Device Name
ELECTROSURGICAL
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key20825002
Report Number3014334038-2024-00220
Device Sequence Number8716618
Product Code GEI
UDI-Device Identifier10381780532873
UDI-Public10381780532873
Combination Product (Y/N)N
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number901001IRRO
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2024
Supplement Date Received by Manufacturer01/28/2025
Initial Report FDA Received Date12/02/2024
Supplement Report FDA Received Date02/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/08/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown